Re: SED rate affected by taking anti-inflamatories ?
Hi. Whether meds lower sed rate is something I'd looked into during the years I was seeking a diagnosis. Apparently NSAID's and steroids *may* lower it, but aspirin may either lower or elevate it. Also, there are meds that can "falsely elevate" it and meds that can "falsely lower" it. Finally, there seem to be conditions that can "spuriously elevate" it, like severe anemia.
Well... not a very good answer...! I think you should review with your doctor in the context of ALL the meds you've taken. I'm sorry for your back problems & multiple surgeries, that's an awful lot to deal with. A close friend has degenerative disc disease and is headed to surgery #3. His sed rate is always a little high, but that proves nothing since you're different patients with different meds & conditions... so I hope your doctor can provide a clear answer. Good luck & best wishes, Vee